# SDR ASOA200900827

- Difficulty date: July 23, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 23,576 hours, 19,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SB 601R-53-067 FOUND CRACK IN INTERCOSTAL AT FS 460 BETWEEN RBL 9 AND RBL 18 ON LOWER CORNER OF INTERCOSTAL RBL 9 SIDE APPROX .30 LONG.  WHILE WORKING SB 601R-53-067 FOUND CRACK IN INTERCOSTAL AT FS 460 BETWEEN RBL 9 AND RBL 18 ON LOWER CORNER OF INTERCOSTAL RBL 9 SIDE APPROX .30 LONG.  C/W EC/TC REO 601R-53-41-1019 AND REO 601R-53-41-1019 REV.
